MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO

LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Catalog Number 4008-06
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We did not receive the device for investigation.Hence, we could not conclusively determine the root cause of the reported malfunction.Per the ifu: "squeeze the levers together fully until a discernible click is felt.Failure to squeeze the levers completely can result in clip malformation and possible bleeding or leakage.Check tightness of clip placement.Tissue should completely fill clip opening and clip should not loosely rock side to side." the lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the anastoclip gc clips were misfiring.The clip deploys without completely closing so they fall off.Device was not directly used on patient.No injury was reported.

Brand Name
ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Common Device Name
CLOSURE SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21417759
Report Number1220948-2025-00041
Device Sequence Number7775092
Product Code FZP
UDI-Device Identifier00840663109579
UDI-Public(01)00840663109579(11)240509(17)290428(10)AGC00002529(91)4008-06
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4008-06
Device Lot NumberAGC00002529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown